[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 6, Issue 2 (2-2013) ::
Back to browse issues page
XML Analyzing the Estimators of Upper Tail Dependence Measure P. 119-134
Persian Abstract Mohammad Amini, Hadi Jabbari Noughabi, Mahla Ghasemnejad Farsangi *
Abstract (14204 Views)   |   چکیده  |   Full-Text (PDF) (2551 Downloads)  
XML Stochastic Comparisons Between Sample Spacings of Order Statistics from Independent Exponential Random Variables P. 135-150
Persian Abstract Ghobad Barmalzan *, Abedin Haidari, Maryam Abdollahzade
Abstract (15974 Views)   |   چکیده  |   Full-Text (PDF) (2535 Downloads)  
XML Adaptive Progressive Type-I Censoring and its Applications in Life Testing P. 151-166
Persian Abstract Mohamad Bayat *, Jafar Ahmadi
Abstract (14398 Views)   |   چکیده  |   Full-Text (PDF) (2506 Downloads)  
XML Fisher Information in Bivariate Concomitants of Record Values and Order Statistics in Pseudo Exponential Model P. 167-186
Persian Abstract Samaneh Jalambadanis *, Mostafa Razmkhah
Abstract (15256 Views)   |   چکیده  |   Full-Text (PDF) (2567 Downloads)  
XML A Multivariate Bayesian Model for Gene Networks P. 187-200
Persian Abstract Abdollah Safari, Ali Sharifi, Hamid Pezeshk *, Peyman Nickchi, Sayed-Amir Marashi, Changiz Eslahchi
Abstract (15157 Views)   |   چکیده  |   Full-Text (PDF) (2581 Downloads)  
XML Bayes Estimation of the Parameter of Pareto Distribution Under Squared Error and LINEX Loss Functions Based on Ranked Set Sampling P. 201-218
Persian Abstract Reza Alizadeh Noughabi *, Jafar Ahmadi
Abstract (20025 Views)   |   چکیده  |   Full-Text (PDF) (4908 Downloads)  
XML Improving Performance of the Principal Geodesic Analysis in Statistical Shape Analysis P. 219-236
Persian Abstract Hamidreza Fotouhi, Mousa Golalizadeh *
Abstract (15252 Views)   |   چکیده  |   Full-Text (PDF) (2641 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 52 queries by YEKTAWEB 4419